Forum Discussion
Joleystub
2 years agoMember
Its been a while
Its been a while since I posted. Since my first post, I've completed my 2 months of AC, then had a little health blip with fevers and an infection that the medical staff couldn't find in my body, the...
Sign in to react to this post
Katie46
2 years agoMember
Hi @Joleystub, I had exactly the same issues with paclitaxel. I had a terrible episode of mouth ulcers I did all the right things and got them anyway. They got so bad my oncologist gave me a rest from paclitaxel for a week and he also gave me medication to clear up the mouth ulcers, and then started me again with a 30% reduction of the dose, and they never came back, this happened around dose 8. Mine were so bad I could hardly swallow, eating was really painful, so let your oncologist know asap. I also had dry eye issues as well, which affected my vision, particularly reading. My ophthalmologist said my right eye was extremely dry, and I had to use eye drops every hour for a couple if weeks, gradually reduced to a couple of times a day, more some days. I think this will be an ongoing problem for me as I finished chemo in may and still need to use the drops, particularly in my right eye. I'm using hylo-forte which you can get in the chemist. I can't use my contact lenses anymore and got myself multifocal glasses. You should get your eyes checked to see if you have the same issue.
Sign in to react to this post